MathSciNet Relay Station
MathSciNet bibliographic data
MR507635 (80h:10011) 10A25 (10-04)
Williams, H. C. Some properties of a special set of recurring sequences. Pacific J. Math. 77 (1978), no. 1, 273–285.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement